Open Access
Translator Disclaimer
2016 Bilinear integration and applications to operator and scattering theory
Brian Jefferies
Rocky Mountain J. Math. 46(1): 189-225 (2016). DOI: 10.1216/RMJ-2016-46-1-189

Abstract

We show how to integrate operator valued functions with respect to a spectral or orthogonally scattered measure. Such measures typically have a variation which has either the value zero or infinity on any set and cannot therefore be treated by the approaches of Bartle or Dobrakov. Bilinear integrals of this type arise from trace class operators between Banach function spaces and in the connection between stationary-state scattering theory and time-dependent scattering theory in Hilbert space.

Citation

Download Citation

Brian Jefferies. "Bilinear integration and applications to operator and scattering theory." Rocky Mountain J. Math. 46 (1) 189 - 225, 2016. https://doi.org/10.1216/RMJ-2016-46-1-189

Information

Published: 2016
First available in Project Euclid: 23 May 2016

zbMATH: 1351.28003
MathSciNet: MR3506085
Digital Object Identifier: 10.1216/RMJ-2016-46-1-189

Subjects:
Primary: 28A25, 46A32
Secondary: 46N50

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.46 • No. 1 • 2016
Back to Top